Alert archive / Illinois / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 68, NWS Lincoln, IL

May 13, 2011Tazewell County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at May 13, 2011, 6:12 PM CDT for Tazewell County, Illinois. It was in force for 63 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 13, 2011, 6:12 PM CDT (23:12 UTC)
Expired
May 13, 2011, 7:15 PM CDT
In force
63 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Tazewell County, IL

The radar

The Lincoln radar (KILX), 38 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 13, 6:35 PM CDTHAIL 1Hopedale, ILQUARTER SIZE HAIL AND 0.9 INCHES OF RAIN. FROM SWOP OBSERVER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.2 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2011-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2011-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -48 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1586 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
-48 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

761 
WUUS53 KILX 132312
SVRILX
ILC179-140015-
/O.NEW.KILX.SV.W.0068.110513T2312Z-110514T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
612 PM CDT FRI MAY 13 2011

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN TAZEWELL COUNTY IN CENTRAL ILLINOIS...

* UNTIL 715 PM CDT.

* AT 605 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR TREMONT...OR 9 MILES SOUTHEAST OF PEKIN...
  AND MOVING SOUTHEAST AT 10 MPH. THIS STORM PRODUCED UP TO 1 INCH
  DIAMETER HAIL IN TREMONT AT 605 PM.

* LOCATIONS IMPACTED INCLUDE...
  MACKINAW...HOPEDALE AND MINIER.

THIS INCLUDES INTERSTATE 155 BETWEEN MILE MARKERS 16 AND 31.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4053 8927 4032 8934 4046 8960 4062 8950
TIME...MOT...LOC 2311Z 295DEG 9KT 4050 8944
WIND...HAIL <50MPH 1.00IN

$$

HUETTL
2 follow-up statements
672 
WWUS53 KILX 132344
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
644 PM CDT FRI MAY 13 2011

ILC179-140015-
/O.CON.KILX.SV.W.0068.000000T0000Z-110514T0015Z/
TAZEWELL IL-
644 PM CDT FRI MAY 13 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
TAZEWELL COUNTY UNTIL 715 PM CDT...

AT 636 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED NEAR MINIER...OR 15 MILES SOUTHEAST OF PEKIN...
MOVING SOUTHEAST AT 10 MPH.

LOCATIONS IMPACTED INCLUDE...
  MINIER.

THIS INCLUDES INTERSTATE 155 BETWEEN MILE MARKERS 17 AND 27.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4044 8952 4060 8945 4053 8927 4032 8934
TIME...MOT...LOC 2344Z 295DEG 9KT 4047 8934
WIND...HAIL <50MPH 1.00IN

$$

HUETTL
964 
WWUS53 KILX 140018
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
718 PM CDT FRI MAY 13 2011

ILC179-140027-
/O.EXP.KILX.SV.W.0068.000000T0000Z-110514T0015Z/
TAZEWELL IL-
718 PM CDT FRI MAY 13 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TAZEWELL COUNTY
HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER SMALL HAIL AND VERY HEAVY RAINS IS STILL POSSIBLE WITH THIS 
THUNDERSTORM IN EASTERN TAZEWELL COUNTY THROUGH 8 PM.

LAT...LON 4044 8952 4060 8945 4053 8927 4032 8934
TIME...MOT...LOC 2344Z 295DEG 9KT 4047 8934

$$

HUETTL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 3:04 PM CDT, 3 hours 8 minutes earlier.

Area forecast discussion, May 13, 3:04 PM CDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
304 PM CDT FRI MAY 13 2011

.DISCUSSION...
ISSUED 300 PM CDT FRI MAY 13 2011

THE MAIN CHALLENGE WITH THE SHORT TERM FORECAST WILL BE TIMING AND
COVERAGE OF SHOWERS/STORMS TONIGHT THROUGH SUNDAY NIGHT. THE UPPER
LOW WILL BE SLOW TO DEPART...AND INDIVIDUAL SHORTWAVE MOTIONS ARE
BEING HANDLED POORLY BY THE MODELS...BASED ON TODAYS PERFORMANCE.
WILL TREND TOWARD THE 4KM HI-RES MODELS FOR THE NEXT 48 HOURS...AS
THEY SEEM TO BE DOING BETTER THAN THE OPERATIONAL COUNTERPARTS.

THE LATEST SURFACE ANALYSIS SHOWS AN ELONGATED COLD FRONTAL
BOUNDARY ALONG THE WESTERN IL BORDER...THEN EXTENDING EAST ACROSS
NORTHERN ILLINOIS. ALOFT...AN UPPER LOW IS CHURNING ACROSS
SOUTHWEST MISSOURI...PUTTING ILLINOIS IN THE UPPER DIFLUENT FLOW
WHICH IS FAVORABLE FOR SYNOPTIC SCALE LIFT. THE PRIMARY AREAS
INSTABILITY SUFFICIENT FOR STRONGER STORMS APPEARS TO BE DIRECTLY
UNDER THE UPPER LOW IN MISSOURI...AS WELL AS IN NORTHERN IL ALONG
THE EAST-WEST PORTION OF THE COLD FRONT...THEN FARTHER SOUTH
TOWARD SE MISSOURI/FAR SOUTHERN IL/W TENNESSEE.

SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT.

OUR TIME IN THE WARM SECTOR WILL COME TO AN END TONIGHT...AS THE
SURFACE COLD FRONT SLIDES EAST ACROSS CENTRAL IL. SHOWERS AND
THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE MAJORITY OF
CENTRAL IL BY THIS EVENING AND CONTINUE OVERNIGHT. INDIVIDUAL
AREAS MAY ONLY SEE ACTUAL SHOWERS OR STORMS FOR A FEW HOURS OVER
THE NEXT 12-18 HOURS...BUT LOCALLY HEAVY RAIN WILL BE POSSIBLE
WITH ANY PRECIP EVENT DURING THAT TIME. THUNDERSTORM CHANCES WILL
BE HIGHEST THIS EVENING...ESPECIALLY SOUTH OF I-70 IN THE HIGH
DIFFERENTIAL POSITIVE VORTICITY ADVECTION /DPVA/ AHEAD OF THE
STRONGEST SHORTWAVE ALOFT. WE WILL KEEP ISOLATED THUNDER
EVERYWHERE THIS EVENING...THEN PULL BACK TO JUST SHOWERS AFTER
MIDNIGHT.

FOR SATURDAY...THE NAM/GFS ARE INDICATING LITTLE IF ANY
RAIN/STORMS...WHILE THE 4KM OUTPUT IS INDICATING MUCH MORE
WIDESPREAD COVERAGE UNDER THE UPPER COLD CORE. HIGH TEMPS WILL BE
DRAMATICALLY COLDER THAN TODAY...WITH HIGHS 15-20 DEG COOLER...AND
BREEZY NW WINDS MAKING IT FEEL EVEN COLDER. BASED ON UPSTREAM
CONDITIONS UNDER THE UPPER TROUGH AXIS...WE EXPECT 60-70 PERCENT
COVERAGE OF RAIN FOR CENTRAL IL. A BAND OF SHOWERS WILL MOST
LIKELY SET UP FROM NORTH TO SOUTH ORIENTED WITH THE UPPER TROUGH
AXIS...THE SLOWLY EXPAND EAST WITH TIME. WILL GO WITH LIKELY POPS
ALL DAY.

SATURDAY NIGHT THRU SUNDAY EVENING WILL SEE SCATTERED SHOWERS
CONTINUING AS A SECONDARY LOBE OF THE UPPER TROUGH ROTATES OUT OF
THE UPPER PLAINS TOWARD THE CENTRAL MISSISSIPPI RIVER VALLEY.
THE SECOND UPPER VORTEX WILL BRING A REINFORCING PUSH OF COLD AIR
ALOFT...WHICH WILL CREATE ELEVATED INSTABILITY DUE TO STEEP LAPSE
RATES. WE KEPT LIKELY POPS CONTINUING INTO SATURDAY NIGHT ACROSS
OUR N CWA AS THE INITIAL UPPER VORTEX LIFTS AWAY...THEN WENT WITH
CHANCE POPS THROUGH SUNDAY EVENING FOR THE SECONDARY UPPER TROUGH.

TEMPS WILL BE WELL BELOW NORMAL ALL WEEKEND DUE TO THE
UNSEASONABLY COLD AIRMASS WITH THIS SLOW MOVING SYSTEM. WE ARE NOT
EXPECTING FROST CONDITIONS...BUT LOWS ON SUNDAY NIGHT WILL DROP
NEAR THE UPPER 30S IN OUR NORTHERN AREAS.

LONG TERM...MONDAY THROUGH FRIDAY.

MONDAY WILL BE THE START OF A DRY PERIOD WHICH SHOULD EXTEND
THROUGH AT LEAST WEDNESDAY...AS RISING HEIGHTS ALOFT SUPPORT AN
EXTENDED PERIOD OF HIGH PRESSURE AT THE SURFACE. MONDAY NIGHT MAY
BE OUR COLDEST NIGHT OF THE NEXT WEEK...WITH UPPER 30S FOR LOWS IN
OUR NORTHERN COUNTIES. A GRADUAL WARMUP WILL BEGIN ON TUESDAY
THROUGH THE REST OF THE WEEK AS SOUTHERLY WINDS DEVELOP AGAIN ON
THE BACK SIDE OF THE SURFACE RIDGE.

RAIN CHANCES ARE RELATIVELY LOW WED NIGHT AND THURSDAY AND AGAIN
ON FRIDAY AS THE UPPER LOW SENDS RETROGRADING SHORTWAVES BACK TOWARD
ILLINOIS FROM THE EAST. CAN NOT RULE OUT A FEW SHOWERS DURING THAT
TIME...BUT WE HAVE ONLY INCLUDED SLIGHT CHANCE POPS FOR NOW.

SHIMON
&&

.AVIATION...
ISSUED 1240 PM CDT FRI MAY 13 2011

VFR CONDITIONS EARLY THIS AFTERNOON WILL GRADUALLY DETERIORATE
LATER THIS AFTERNOON AND EVENING AS MVFR CEILINGS AND VISIBILITIES
DEVELOP AND EVENTUALLY TO IFR CEILINGS AFTER SUNSET. THIS DUE TO
LOW CLOUDS OVER IA BEHIND THE COLD FRONT TO SPREAD SE ACROSS
CENTRAL IL LATE THIS AFTERNOON AND INTO MID EVENING. SO FAR TODAY
SCATTERED SHOWERS AND THUNDERSTORMS HAVE BEEN NORTH OF I-74
LIFTING NORTHWARD INTO NORTHERN IL AND OVER CENTRAL AND WEST MO
CLOSER TO CUTOFF UPPER LEVEL LOW IN SW MO. SCATTERED SHOWERS AND
THUNDERSTORMS WILL DEVELOP DURING MID AND LATE AFTERNOON AND
CONTINUE THROUGH MID EVENING AS ATMOSPHERE GETS INCREASINGLY MORE
UNSTABLE WITH TEMPS IN THE UPPER 70S AND LOWER 80S AND DEWPOINTS
IN THE 50S. A RATHER DISORGANIZED AREA OF 1005 MB LOW PRESSURE
OVER CENTRAL IL INTO NORTHERN INDIANA WITH PUSH A COLD FRONT
SLOWLY SE FROM THE IL RIVER TOWARD I-70 DURING THIS EVENING AND
TOWARD THE OH RIVER BY SUNRISE SAT. ALSO 560 DM 500 MB LOW OVER SW
MO TO DRIFT EAST ACROSS SOUTHERN MO AND DEEPEN TO 558 DM OVER
WESTERN KY SAT MORNING. COMBINATION OF APPROACHING UPPER LEVEL LOW
INTO THE MID MS VALLEY ALONG WITH SURFACE LOW AND COLD FRONT
MOVING SE THROUGH CENTRAL IL THIS AFTERNOON TO GRADUALLY INCREASE
COVERAGE OF SHOWERS AND THUNDERSTORMS. ADDED TEMPO GROUP OF
THUNDERSTORMS FROM 20Z-24Z (3-7 PM) ACROSS THE CENTRAL IL TAF
SITES. SPC KEEPS SLIGHT RISK OF SEVERE STORMS SOUTH OF I-64 THIS
AFTERNOON AND EVENING...THOUGH CAN NOT RULE OUT AN ISOLATED STRONG
TO SEVERE THUNDERSTORM WITH HAIL AND GUSTY WINDS.

HUETTL
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 13, 2:48 PM CDT, 3 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
248 PM CDT FRI MAY 13 2011

ILZ027>031-037-038-042>046-048-051>057-061-062-066-067-071-072-
141100-
CHAMPAIGN-CHRISTIAN-CLAY-COLES-CUMBERLAND-DE WITT-DOUGLAS-EDGAR-
EFFINGHAM-JASPER-KNOX-LOGAN-MACON-MARSHALL-MCLEAN-MENARD-MOULTRIE-
PEORIA-PIATT-RICHLAND-SANGAMON-SHELBY-STARK-TAZEWELL-VERMILION-
WOODFORD-
248 PM CDT FRI MAY 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP LATE THIS AFTERNOON AND
CONTINUE THIS EVENING. THE STORMS MAY PRODUCE SMALL HAIL...GUSTY
WINDS...BRIEF HEAVY RAINS AND FREQUENT LIGHTNING...MAINLY EAST OF
THE ILLINOIS RIVER...BUT WIDESPREAD SEVERE WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED THUNDERSTORMS ARE POSSIBLE SATURDAY EAST OF I-55. NO
OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ036-040-041-047-049-050-141100-
CASS-FULTON-MASON-MORGAN-SCHUYLER-SCOTT-
248 PM CDT FRI MAY 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP LATE IN THE AFTERNOON AND
CONTINUE THIS EVENING. THE STORMS MAY PRODUCE SMALL HAIL...GUSTY
WINDS...BRIEF HEAVY RAINS AND FREQUENT LIGHTNING...MAINLY EAST OF
THE ILLINOIS RIVER...BUT WIDESPREAD SEVERE WEATHER IS NOT
EXPECTED.

THE ILLINOIS RIVER WILL CONTINUE TO SLOWLY FALL...BUT REMAIN ABOVE
FLOOD STAGE DOWNSTREAM OF PEORIA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

THE ILLINOIS RIVER WILL CONTINUE TO SLOWLY FALL...BUT WILL REMAIN
ABOVE FLOOD STAGE WELL INTO NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ063-068-073-141100-
CLARK-CRAWFORD-LAWRENCE-
248 PM CDT FRI MAY 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP LATE IN THE AFTERNOON AND
CONTINUE THIS EVENING. THE STORMS MAY PRODUCE SMALL HAIL...GUSTY
WINDS... BRIEF HEAVY RAINS AND FREQUENT LIGHTNING...BUT WIDESPREAD
SEVERE WEATHER IS NOT EXPECTED.

THE WABASH RIVER WILL REMAIN IN FLOOD THE NEXT SEVERAL DAYS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED THUNDERSTORMS ARE POSSIBLE SATURDAY. NO OTHER HAZARDOUS
WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

KH

In the hours before

Special weather statement, May 13, 5:29 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
529 PM CDT FRI MAY 13 2011

ILZ029-037-132330-
PEORIA-TAZEWELL-
529 PM CDT FRI MAY 13 2011

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL TAZEWELL AND SOUTHERN
PEORIA COUNTIES UNTIL 630 PM CDT...

AT 522 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR PEKIN...MOVING NORTH AT 5 MPH.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
  MARQUETTE HEIGHTS...
  BARTONVILLE...
  CREVE COEUR...
  EAST PEORIA...

OTHER LOCATIONS AFFECTED INCLUDE...NORTH PEKIN AND GROVELAND.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4070 8966 4067 8947 4046 8950 4052 8970
TIME...MOT...LOC 2229Z 199DEG 6KT 4057 8957

HUETTL

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 4:30 PM CDTAreal Flood AdvisoryILXKnox, Peoria2 hr
May 13, 5:29 PM CDTSpecial Weather StatementILXTazewell61 min
May 13, 6:29 PM CDTAreal Flood AdvisoryILXTazewell3 hr
May 13, 6:34 PM CDTSpecial Weather StatementILXMacon56 min
May 13, 6:40 PM CDTSevere Thunderstorm WarningILXChristian, Logan, Macon, Sangamon54 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.